Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 52, NWS Buffalo, NY

July 21, 2015

NWS Buffalo, NY issued this small craft advisory at Jul 21, 2015, 3:25 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2015, 3:25 PM EDT (19:25 UTC)
Expired
Jul 22, 2015, 1:49 AM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WHUS71 KBUF 211925
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
325 PM EDT TUE JUL 21 2015

LOZ044-045-220330-
/O.NEW.KBUF.SC.Y.0052.150721T1925Z-150722T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
325 PM EDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT WEDNESDAY.

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
3 follow-up statements
730 
WHUS71 KBUF 212357
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
757 PM EDT TUE JUL 21 2015

LOZ044-045-220800-
/O.CON.KBUF.SC.Y.0052.000000T0000Z-150722T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
757 PM EDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
WEDNESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
118 
WHUS71 KBUF 220307
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1107 PM EDT TUE JUL 21 2015

LOZ044-045-221100-
/O.CON.KBUF.SC.Y.0052.000000T0000Z-150722T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1107 PM EDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT
WEDNESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
964 
WHUS71 KBUF 220549
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
149 AM EDT WED JUL 22 2015

LOZ044-045-220700-
/O.CAN.KBUF.SC.Y.0052.000000T0000Z-150722T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
149 AM EDT WED JUL 22 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

BUOY OBSERVATIONS SHOW WINDS AND WAVES HAVE FALLEN BELOW CRITERIA.

$$

SMITH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 3:23 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 21, 3:23 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EDT TUE JUL 21 2015

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE UPPER MISSISSIPPI VALLEY WILL
SLOWLY BUILD ACROSS THE GREAT LAKES THROUGH THE REST OF THE WORK
WEEK...WHILE PROVIDING OUR REGION WITH MAINLY DRY WEATHER AND
SLIGHTLY BELOW AVERAGE TEMPERATURES.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
THE SAINT LAWRENCE VALLEY AND PORTIONS OF THE NORTH COUNTRY WILL
BE SUBJECT TO THE PASSAGE OF A FAIRLY STRONG SHORTWAVE/ASSOCIATED
WEAK SECONDARY SURFACE TROUGH EARLY THIS EVENING. AS THIS FEATURE
INTERACTS WITH SOMEWHAT GREATER AMOUNTS OF LOW LEVEL MOISTURE
LINGERING TO THE LEE OF LAKE ONTARIO...IT WILL PROBABLY TOUCH OFF
AN ADDITIONAL ROUND OF SCATTERED CONVECTION THROUGH EARLY THIS
EVENING...WITH THIS ACTIVITY THEN FADING OUT LATER THIS EVENING
WITH THE LOSS OF HEATING AND THE DEPARTURE OF THE SHORTWAVE. ASIDE
FROM THIS...EXPECT FAIR AND DRY WEATHER TO DOMINATE THROUGH
TONIGHT AS HIGH PRESSURE OVER THE UPPER MISSISSIPPI VALLEY
CONTINUES BUILDING IN OUR DIRECTION. WITH MAINLY CLEAR TO PARTLY
CLOUDY SKIES IN PLACE AND DEWPOINTS LOWERING INTO THE LOWER TO MID
50S...OVERNIGHT LOWS TONIGHT WILL BE COOLER THAN THOSE OF LAST
NIGHT...WITH READINGS RANGING FROM THE LOWER TO MID 50S ACROSS
INTERIOR SECTIONS OF THE SOUTHERN TIER TO RIGHT AROUND 60 ALONG
THE IMMEDIATE LAKESHORES.

ON WEDNESDAY...THE CENTER OF THE AFOREMENTIONED SURFACE HIGH WILL
CONTINUE TO BUILD EASTWARD INTO THE CENTRAL GREAT LAKES AND OHIO
VALLEY...WHILE ALOFT AN UPPER LEVEL LOW WILL SPIN IN PLACE ACROSS
NORTHWESTERN QUEBEC...WITH THE SOUTHERN EXTENT OF ITS ATTENDANT
SHORTWAVE IMPULSES/MOISTURE FIELD SLIDING ACROSS SOUTHERN ONTARIO
AND NORTHERN NEW YORK. COUPLED WITH DIURNAL HEATING AND THE
CONSEQUENT DEVELOPMENT OF SOME WEAK INSTABILITY...THE ABOVE SHOULD
BE ENOUGH TO SUPPORT THE DEVELOPMENT OF SOME SCATTERED DIURNALLY-
DRIVEN SHOWERS ACROSS THE NORTH COUNTRY AND SAINT LAWRENCE VALLEY
WEDNESDAY AFTERNOON. WHILE SOME ISOLATED THUNDER STILL CANNOT BE
COMPLETELY RULED OUT IN THE ABOVE REGION...AT THIS POINT MOST OF
THE AVAILABLE SHORT TERM GUIDANCE /WITH THE EXCEPTION OF THE NAM/
DEVELOPS ONLY ABOUT 100 J/KG OF SBCAPE...SO HAVE ELECTED TO KNOCK
THUNDER CHANCES FOR THIS AREA BACK FROM THE CHANCE TO THE SLIGHT
CHANCE RANGE. ELSEWHERE...DRIER AIR AND SUBSIDENCE ASSOCIATED WITH
THE BUILDING HIGH SHOULD SUPPORT DRY AND FAIR WEATHER SOUTH OF
LAKE ONTARIO...WITH JUST SOME LIMITED DIURNAL CU DEVELOPMENT.
TEMPERATURE-WISE...SOMEWHAT COOLER 850 MB TEMPS OF +9C TO +11C
WILL SUPPORT HIGHS MAINLY IN THE MID TO UPPER 70S...WITH SOMEWHAT
COOLER READINGS FOUND ACROSS THE HIGHER TERRAIN.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
WEDNESDAY NIGHT AND THURSDAY A PERSISTENT MID LEVEL TROUGH WILL
REMAIN IN PLACE ACROSS QUEBEC AND NORTHERN NEW ENGLAND. A SERIES
OF WEAK MID LEVEL SHORTWAVES WILL TRAVERSE THE MEAN LONGWAVE
TROUGH AND BRING PERIODS OF SUBTLE ASCENT AND SOMEWHAT DEEPER
MOISTURE TO THE NORTH COUNTRY THAT MAY PRODUCE SCATTERED SHOWERS.
GIVEN THE WEAK NATURE OF THE FORCING AND MARGINAL
MOISTURE...EXPECT MOST OF THE SCATTERED SHOWERS TO BE TIED TO THE
DIURNAL CYCLE. SCATTERED SHOWERS WEDNESDAY EVENING SHOULD END
OVERNIGHT WITH NOCTURNAL STABILIZATION OF THE BOUNDARY LAYER.
THURSDAY MORNING SHOULD BE DRY...FOLLOWED BY WIDELY SCATTERED
SHOWERS DURING THE AFTERNOON ESPECIALLY ACROSS THE HIGHER TERRAIN.
THERE MAY BE JUST ENOUGH INSTABILITY FOR AN ISOLATED THUNDERSTORM
AS WELL. OTHERWISE FOR THE REST OF THE AREA FROM THE FINGER LAKES
WESTWARD HIGH PRESSURE ACROSS THE OHIO VALLEY WILL PROVIDE ENOUGH
SUBSIDENCE AND DRYING TO SUPPORT DRY WEATHER AND A GOOD DEAL OF
SUNSHINE.

TEMPERATURES WILL RUN ABOUT 3-5F BELOW NORMAL THROUGH THE MIDDLE
OF THE WEEK WITH 850MB TEMPS AROUND +11C. THIS WILL SUPPORT HIGHS
IN THE MID TO UPPER 70S ACROSS LOWER ELEVATIONS AND LOW TO MID 70S
ACROSS HIGHER TERRAIN. HUMIDITY WILL BE LOW BY MID SUMMER
STANDARDS AS DEWPOINTS FALL INTO THE LOWER TO MID 50S. LOWS
WEDNESDAY NIGHT AND THURSDAY NIGHT WILL RUN IN THE MID TO UPPER
50S ON THE LAKE PLAINS AND LOWER 50S ACROSS THE INTERIOR SOUTHERN
TIER AND TUG HILL REGION.

ON FRIDAY THE PERSISTENT MID LEVEL TROUGH WILL BEGIN TO MOVE EAST
INTO THE CANADIAN MARITIMES. ONE LAST NOTABLE SHORTWAVE WILL
ROTATE AROUND THE TROUGH AND ACROSS NORTHERN NY AND NEW ENGLAND.
THIS MAY AGAIN PRODUCE A FEW SCATTERED SHOWERS OR AN ISOLATED
THUNDERSTORM ACROSS THE NORTH COUNTRY. FOR THE REST OF THE AREA
HIGH PRESSURE BUILDING OUT OF THE OHIO VALLEY AND INTO THE LOWER
LAKES WILL BRING A GOOD DEAL OF SUNSHINE. EXPECT HIGHS IN THE
UPPER 70S ACROSS LOWER ELEVATIONS AND MID 70S ACROSS HIGHER
TERRAIN.

FRIDAY EVENING THE MID LEVEL LOW WILL CONTINUE TO PULL AWAY FROM
THE REGION. ANY SCATTERED SHOWERS ACROSS THE NORTH COUNTRY WILL
COME TO AN END. THIS WILL LEAVE MAINLY CLEAR SKIES OVERNIGHT AS A
WEAK RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA. THE AIRMASS WILL
BEGIN TO MODERATE WITH LOWS A FEW DEGREES WARMER THAN PREVIOUS
NIGHTS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE LONGWAVE PATTERN WILL SLOWLY AMPLIFY THROUGH THE LONG TERM AS
A RIDGE POPS ACROSS THE HIGH PLAINS WHILE A TROUGH DEVELOPS ACROSS
EASTERN CANADA. A SHORTWAVE AND WEAK SURFACE FRONT ALONG THE
SOUTHERN PERIPHERY OF THE DEVELOPING TROUGH WILL PUSH SLOWLY
THROUGH THE GREAT LAKES REGION DURING THE SECOND HALF OF THE
WEEKEND AND EARLY NEXT WEEK BRINGING THE NEXT CHANCE OF SCATTERED
SHOWERS AND STORMS TO THE REGION.

LOOKING AT THE DETAILS...WEAK HIGH PRESSURE DRIFTING TO THE EAST
COAST ON SATURDAY SHOULD STILL PROVIDE ENOUGH SUBSIDENCE FOR ONE
MORE DRY DAY. THE SOUTHWEST RETURN FLOW AROUND THE DEPARTING HIGH
WILL BOOST TEMPERATURES BACK TO A LITTLE ABOVE AVERAGE WITH HIGHS
IN THE LOWER TO MID 80S IN MOST AREAS. MOISTURE WILL ONLY SLOWLY
RETURN SO HUMIDITY SHOULD STAY AT COMFORTABLE LEVELS.

SATURDAY NIGHT AND SUNDAY THE WEAK MID LEVEL TROUGH AND SURFACE
FRONT WILL EASE SLOWLY ACROSS THE LOWER GREAT LAKES REGION.
MOISTURE AND INSTABILITY WILL BE SUFFICIENT TO SUPPORT AT LEAST A
FEW SCATTERED SHOWERS AND STORMS. MONDAY THIS TROUGH WILL ONLY
SLOWLY MOVE INTO NEW ENGLAND...SO A FEW SHOWERS AND STORMS MAY
LINGER ACROSS THE EASTERN HALF OF THE AREA. BY TUESDAY HIGH
PRESSURE BUILDS INTO THE GREAT LAKES WITH A RETURN TO DRY WEATHER.

TEMPERATURES WILL REMAIN WARM SUNDAY THROUGH TUESDAY WITH HIGHS
IN THE LOW TO MID 80S MOST DAYS. LOW TEMPERATURES WILL BE MILDER
AS WELL WITH UPPER 60S ON THE LAKE PLAINS AND LOWER 60S IN COOLER
INTERIOR LOCATIONS.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
HIGH PRESSURE SLOWLY BUILDING EASTWARD FROM THE UPPER MISSISSIPPI
VALLEY WILL RESULT IN FAIR VFR WEATHER LARGELY DOMINATING ACROSS
WESTERN AND NORTH CENTRAL NEW YORK THROUGH WEDNESDAY. THE ONE
POSSIBLE EXCEPTION TO THIS WILL BE ACROSS THE NORTH COUNTRY AND
SAINT LAWRENCE VALLEY...WHERE THE PASSAGE OF A FAIRLY STRONG
SHORTWAVE/ATTENDANT WEAK SURFACE TROUGH COULD GENERATE SOME
ADDITIONAL SCATTERED CONVECTION AND ATTENDANT BRIEF LOCALIZED
RESTRICTIONS THROUGH EARLY THIS EVENING...AND WHERE SOME
ADDITIONAL SCATTERED SHOWERS WILL ALSO BE POSSIBLE WEDNESDAY
AFTERNOON.

OUTLOOK...
WEDNESDAY NIGHT THROUGH FRIDAY...MAINLY VFR...WITH A
CHANCE OF SHOWERS ACROSS THE NORTH COUNTRY BOTH THURSDAY AND
FRIDAY AFTERNOONS.
SATURDAY...MAINLY VFR.
SATURDAY NIGHT AND SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS/
THUNDERSTORMS AND ATTENDANT MVFR.

&&

.MARINE...
IN THE WAKE OF A COLD FRONT...A COUPLE PERIODS OF MODERATELY
BRISK WINDS WILL AFFECT THE EASTERN HALF OF LAKE ONTARIO THROUGH
MIDWEEK...WITH THE FIRST OF THESE COMING BETWEEN NOW AND THE FIRST
HALF OF TONIGHT...AND THE SECOND FOLLOWING TUESDAY AFTERNOON.
DURING THESE TWO TIME FRAMES...WINDS OF 15 TO 20 KNOTS ARE
ANTICIPATED ACROSS THE EASTERN OPEN WATERS OF THE LAKE...WITH
THESE OCCASIONALLY REACHING INTO THE ADJACENT NEARSHORE WATERS AT
TIMES...AND THIS ESPECIALLY EXPECTED TO BE THE CASE THROUGH THE
FIRST HALF OF TONIGHT. SUCH WINDS ARE MARGINALLY STRONG ENOUGH TO
SUPPORT A SMALL CRAFT ADVISORY...AND WILL LIKELY TRANSLATE INTO
WAVE HEIGHTS REACHING TO 3 TO 5 FEET ACROSS THE EASTERN END OF THE
LAKE THROUGH THE FIRST HALF OF TONIGHT...AND POSSIBLY APPROACHING
THESE SAME LEVELS AGAIN LATER WEDNESDAY.

GIVEN BOTH THE ABOVE AND CURRENT OBS OF 3 FOOT WAVES ALREADY
BEING NOTED ACROSS THE OPEN WATERS OF CENTRAL AND EASTERN LAKE
ONTARIO... HAVE ELECTED TO HOIST A SMALL CRAFT ADVISORY FOR OUR
FAR EASTERN NEARSHORE ZONES OF LAKE ONTARIO THROUGH MUCH OF
TONIGHT...WHILE HOLDING OFF ON ANY ADDITIONAL FLAGS FOR WEDNESDAY
GIVEN THE MORE MARGINAL CONDITIONS CURRENTLY EXPECTED DURING THAT
TIME FRAME.

ELSEWHERE...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA THROUGH MIDWEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EDT WEDNESDAY FOR LOZ044-045.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Jul 21, 12:50 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1250 PM EDT TUE JUL 21 2015

NYZ001>008-010>014-019>021-085-221700-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1250 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-221700-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1250 PM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

In the hours before

Special weather statement, Jul 21, 10:17 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1017 AM EDT TUE JUL 21 2015

NYZ003-013-014-211500-
ONTARIO-LIVINGSTON-MONROE-
1017 AM EDT TUE JUL 21 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ONTARIO...NORTHERN
LIVINGSTON AND SOUTH CENTRAL MONROE COUNTIES...

AT 1015 AM EDT...A STRONG THUNDERSTORM WAS NEAR GENESEO...MOVING EAST
AT 35 MPH.

WINDS GUSTS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GENESEO...LETCHWORTH STATE PARK...AVON...MOUNT MORRIS...VICTOR...
HONEOYE FALLS...CONESUS...BRISTOL...CALEDONIA AND LIMA.

THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 7 AND 10.

THIS STORM WILL ALSO PRODUCE FREQUENT LIGHTNING AND BRIEF HEAVY
DOWNPOURS.

LAT...LON 4272 7795 4297 7788 4301 7741 4285 7730
      4267 7740
TIME...MOT...LOC 1415Z 270DEG 32KT 4285 7779

HITCHCOCK
Special weather statement, Jul 21, 10:50 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1050 AM EDT TUE JUL 21 2015

NYZ014-211530-
ONTARIO-
1050 AM EDT TUE JUL 21 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND EASTERN
ONTARIO COUNTY...

AT 1046 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BLOOMFIELD TO NEAR CONESUS...AND MOVING EAST AT
35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GENEVA...CANANDAIGUA...CLIFTON SPRINGS...PHELPS...RUSHVILLE...
GORHAM...MANCHESTER...SHORTSVILLE...HUNT HOLLOW AND BRISTOL MOUNTAIN.

THIS INCLUDES CANANDAIGUA LAKE...CONESUS LAKE...AND SENECA LAKE.
BOATERS SHOULD SEEK SHELTER IMMEDIATELY.

THIS INCLUDES INTERSTATE 90 NEAR EXIT 42.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4265 7749 4298 7736 4296 7696 4287 7696
      4286 7698 4276 7698 4276 7731 4271 7735
      4262 7737
TIME...MOT...LOC 1446Z 273DEG 29KT 4292 7737 4272 7757

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 10:17 AM EDTSpecial Weather StatementBUFLivingston43 min
Jul 21, 10:50 AM EDTSpecial Weather StatementBUFOntario40 min

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.